EconPapers    
Economics at your fingertips  
 

Compositional Yang-Hilbert-Type Integral Inequalities and Operators

Bicheng Yang ()
Additional contact information
Bicheng Yang: Guangdong University of Education, Department of Mathematics

A chapter in Contributions in Mathematics and Engineering, 2016, pp 675-749 from Springer

Abstract: Abstract By using the Real and Functional Analysis and estimating the weight functions, we build two kinds of compositional Yang-Hilbert-type integral inequalities with the best possible constant factors. The equivalent forms and the reverses are also considered. Four kinds of compositional Yang-Hilbert-type integral operators are defined and the related composition formulas are given.

Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-319-31317-7_30

Ordering information: This item can be ordered from
http://www.springer.com/9783319313177

DOI: 10.1007/978-3-319-31317-7_30

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-319-31317-7_30